# SDR AU000755

- Difficulty date: August 29, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Out Of Adj
- Location: Rt Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE TORQUE STRAIN GAUGE BRIDGE OUT OF ADJUSTMENT.
